# SDR VJ970245

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Pack
- Part number: 11131DGDME
- Condition: Loose
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY SLIDE PACK CAME LOOSE.  REINSTALLED SLIDE ASSY IAW MM 25-60.
